# SDR SWIA2020061251113

- Difficulty date: May 15, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 21L FS333-349 IS CORRODED.  (C-CHECK) RO 6/8/2020 REMOVED AND REPLACED CORRODED INTERCOSTAL/BACK UP SILL WITH NEW ( P/N SH670-31823-1) AT STR 21L BETWEEN FS333.00 AND FS349.00, REF DWG AND SRM. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH TASK CARD.
